# SDR AALA960467

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INBOARD SIDE OF INTERCOSTAL STRINGER 28R, STATION 950F AND 970.  REMOVED AND REPLACED INTERCOSTAL STRINGER 28R, STATION 950F-970.  (M)
